# SDR AALA202102199013

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 17,679 hours, 2,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ATTENDANT JUMP SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT, OPS CHECK GOOD.
